Direct adaptive fuzzy control for nonlinear systems with time-varying delays

Full text for this resource is not available from the Research Repository.

Chen, Bing, Liu, Xiaoping, Liu, Kefu and Shi, Peng (2010) Direct adaptive fuzzy control for nonlinear systems with time-varying delays. Information Sciences, 180 (5). pp. 776-792. ISSN 0020-0255

Abstract

This paper focuses on the problem of direct adaptive fuzzy control for nonlinear strict-feedback systems with time-varying delays. Based on the Razumikhin function approach, a novel adaptive fuzzy controller is designed. The proposed controller guarantees that the system output converges to a small neighborhood of the reference signal and all the signals in the closed-loop system remain bounded. Different from the existing adaptive fuzzy control methodology, the fuzzy logic systems are used to model the desired but unknown control signals rather than the unknown nonlinear functions in the systems. As a result, the proposed adaptive controller has a simpler form and requires fewer adaptation parameters.

Dimensions Badge

Altmetric Badge

Additional Information

Online ISSN: 1872-6291

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7434
DOI https://doi.org/10.1016/j.ins.2009.11.004
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID19918. nonlinear systems, adaptive fuzzy controls, adaptive controllers, time-delay, Razumikhin functional, output tracking, functions
Citations in Scopus 155 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login